Non-classical Gorenstein curves of arithmetic genuas three and four.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 479-502
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
prime characteristic, non-classical non-hyperelliptic Gorenstein curves, arithmetic genus
@article{MZ_1995__218_4_174743,
author = {Karl-Otto St\"ohr and Elisabete Sousa Freitas},
title = {Non-classical {Gorenstein} curves of arithmetic genuas three and four.},
journal = {Mathematische Zeitschrift},
pages = {479--502},
year = {1995},
volume = {218},
number = {4},
zbl = {0862.14020},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174743/}
}
TY - JOUR AU - Karl-Otto Stöhr AU - Elisabete Sousa Freitas TI - Non-classical Gorenstein curves of arithmetic genuas three and four. JO - Mathematische Zeitschrift PY - 1995 SP - 479 EP - 502 VL - 218 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174743/ ID - MZ_1995__218_4_174743 ER -
Karl-Otto Stöhr; Elisabete Sousa Freitas. Non-classical Gorenstein curves of arithmetic genuas three and four.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 479-502. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174743/